Itogi Nauki i Tekhniki. Seriya "Teoriya Veroyatnostei. Matematicheskaya Statistika. Teoreticheskaya Kibernetika"
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Itogi Nauki i Tekhniki. Ser. Teor. Veroyatn. Mat. Stat. Teor. Kibern.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Itogi Nauki i Tekhniki. Seriya "Teoriya Veroyatnostei. Matematicheskaya Statistika. Teoreticheskaya Kibernetika", 1976, Volume 13, Pages 5–35 (Mi intv25)  

This article is cited in 7 scientific papers (total in 7 papers)

Wiener–Hopf equations and their applications in probability theory

V. A. Malyshev
English version:
Journal of Soviet Mathematics, 1977, Volume 7, Issue 2, Pages 129–148
DOI: https://doi.org/10.1007/BF01084248
Bibliographic databases:
UDC: 517.948.32:513.88+519.21
Language: Russian
Citation: V. A. Malyshev, “Wiener–Hopf equations and their applications in probability theory”, Itogi Nauki i Tekhniki. Ser. Teor. Veroyatn. Mat. Stat. Teor. Kibern., 13, VINITI, Moscow, 1976, 5–35; J. Soviet Math., 7:2 (1977), 129–148
Citation in format AMSBIB
\Bibitem{Mal76}
\by V.~A.~Malyshev
\paper Wiener--Hopf equations and their applications in probability theory
\serial Itogi Nauki i Tekhniki. Ser. Teor. Veroyatn. Mat. Stat. Teor. Kibern.
\yr 1976
\vol 13
\pages 5--35
\publ VINITI
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/intv25}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=443095}
\zmath{https://zbmath.org/?q=an:0451.60047}
\transl
\jour J. Soviet Math.
\yr 1977
\vol 7
\issue 2
\pages 129--148
\crossref{https://doi.org/10.1007/BF01084248}
Linking options:
  • https://www.mathnet.ru/eng/intv25
  • https://www.mathnet.ru/eng/intv/v13/p5
  • This publication is cited in the following 7 articles:
    1. Stephen Melczer, Texts & Monographs in Symbolic Computation, Algorithmic and Symbolic Combinatorics, 2021, 143  crossref
    2. A. F. Voronin, A. E. Kovtanyuk, M. M. Lavrentev, “Kraevaya zadacha Rimana v issledovanii korrektnosti lineinykh i nelineinykh zadach matematicheskoi fiziki”, Sib. elektron. matem. izv., 7 (2010), 112–122  mathnet
    3. V. A. Malyshev, “On mathematical models of the service networks”, Autom. Remote Control, 70:12 (2009), 1947–1953  mathnet  crossref  mathscinet  zmath  isi  elib  elib
    4. A. V. Kalinkin, “Absorption Probability at the Border of a Random Walk in a Quadrant and a Branching Process with Interaction of Particles”, Theory Probab. Appl., 47:3 (2003), 469  crossref
    5. A. V. Kalinkin, “Markov branching processes with interaction”, Russian Math. Surveys, 57:2 (2002), 241–304  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    6. Soren Asmussen, “A Probabilistic Look at the Wiener–Hopf Equation”, SIAM Rev., 40:2 (1998), 189  crossref
    7. S. Prössdorf, Encyclopaedia of Mathematical Sciences, 27, Analysis IV, 1991, 1  crossref
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Statistics & downloads:
    Abstract page:854
    Full-text PDF :999
    References:3
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025